RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2016, том 21(37), выпуск 1, страницы 91–101 (Mi thsp124)  

On strong solutions to countable systems of SDEs with interaction and non-Lipschitz drift

M. V. Tantsiura

Institute of Mathematics, National Academy of sciences of Ukraine

Аннотация: A countable system of stochastic differential equations is considered. A theorem on existence and uniqueness of a strong solution is proved if drift and diffusion coefficients satisfy finite interaction radius condition.

Ключевые слова: Stochastic differential equation; strong solution; pathwise uniqueness; interacting particle system.

Полный текст: PDF файл (270 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 60H10; Secondary 60J60
Язык публикации: английский

Образец цитирования: M. V. Tantsiura, “On strong solutions to countable systems of SDEs with interaction and non-Lipschitz drift”, Theory Stoch. Process., 21(37):1 (2016), 91–101

Цитирование в формате AMSBIB
\RBibitem{Tan16}
\by M.~V.~Tantsiura
\paper On strong solutions to countable systems of SDEs with interaction and non-Lipschitz drift
\jour Theory Stoch. Process.
\yr 2016
\vol 21(37)
\issue 1
\pages 91--101
\mathnet{http://mi.mathnet.ru/thsp124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3571416}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp124
  • http://mi.mathnet.ru/rus/thsp/v21/i1/p91

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:66
    Полный текст:11
    Литература:13

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019